# SDR MK1Y20200831001

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N304CM
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 86,499 hours, 18,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1906-1915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT DAMAGE ON THE BOTTOM SKIN AT STA 1906-1915 BELOW RT LONGERON, APPROX 10.5" FROM APU DOOR CUTOUT.
